Affordable Access

deepdyve-link
Publisher Website

Asymptotic properties of the moment convergence for NA sequences

Authors
  • ZHAO, Yuexu1
  • 1 Department of Mathematics
Type
Published Article
Journal
Acta Mathematica Scientia
Publication Date
Jan 01, 2014
Volume
34
Issue
2
Pages
301–312
Identifiers
DOI: 10.1016/S0252-9602(14)60006-0
Source
Elsevier
Keywords
License
Unknown

Abstract

It is well-known that the complete convergence theorem for i.i.d. random variables has been an active topic since the famous work done by Hsu and Robbins [6]. Chow [4] obtained a moment version of Hsu and Robbins series. However, the series tends to infinity whenever ε goes to zero, so it is of interest to investigate the asymptotic behavior of the series as ε goes to zero. This note gives some limit theorems of the series generated by moments for NA random variables.

Report this publication

Statistics

Seen <100 times